Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

High fever, positive Widal test, Artemether and Lumefantrine along with Frisium safe?

my 2 1/2 yr old son is having high fever from last 4 days. his widal test is positive with o agglutination 1:160 an H agglutination 1:80. Doctor suggested Artemether & lumefantrine Dry syrup . Is it safe? My son has a history of febrile convulsion & takes frisium during fever. is it safe to give frisium along with Artemether & lumefantrine?
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician, Infectious Diseases 's  Response
Welcome to healthcare magic forum.
Widal testis positive in typhoid and paratyphoid fever.The treatment for which is antibiotics as it is a bacterial infection.
Lumefantrine and Artemether are anti malaria medications and are usually safe and effective in diagnosed case of malaria.
There are no known interactions of this medication with Frisium and they both can be given , however ensure that the child has taken his meals prior to the medications to avoid and minimise gastric sideeffects.
Please get a confirmed diagnosis before administering any medications as all medications do have some sideeffects and a diagnosed case of typhoid fever will not require anti malaria medicines unless coinfection is suspected as suggested by high fever , low platelet counts and positive blood smear for malarial parasite .
Wishing your child a speedy recovery.
Answered: Sun, 18 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor